# SDR ASAA2023101945972

- Difficulty date: October 19, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 35,904 hours, 11,213 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141898
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 34,394 hours, 10,701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOLLOW-UP TO RECENT #2(RH) ACM FAILURE AND PREVIOUS #2(RH) EXIT SRADA FAULTS ---ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. (RESOLVED ON W/O: 1975462 TASKCARD: N/R-00002 ) PER TECH SERVICES REQUEST REMOVED AND REPLACED M2798, RIGHT AFT (EXHAUST) RAM AIR ACTUATOR. REF. AMM 21-51-27-000-801 AND 21-51-27-400-801. RAM AIR SYSTEM OPERATIONAL TEST NORMAL. REF AMM 21-51-00-730-801. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION GOOD. THIS CLEARS TSR715132. SEAMC DARWIN NOTIFIED.
